# SDR TWAA0018103

- Difficulty date: November 13, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 31,351 hours, 25,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: BPF383
- Condition: Missing
- Location: Row 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT INDICATOR WAS MISSING AT ROW 21, RT SIDE OF CABIN.  RE-INSTALLED INDICATOR.  CHECK-C 5-10-00 MCI.
